MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC AND CO

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC AND CO
Catalog Number IAP-0701
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the patient was admitted to icu after coronary artery bypass surgery resection of ventricular aneurysm, and iabp was used to assist circulation.On the morning of (b)(6) 2023, the iabp repeatedly reported system malfunction 3, and immediately replaced the patient with an iabp machine for treatment.No harm was caused to the patient, and the engineer was immediately contacted for maintenance and testing".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
It was reported that "the patient was admitted to icu after coronary artery bypass surgery resection of ventricular aneurysm, and iabp was used to assist circulation.On the morning of (b)(6), 2023, the iabp repeatedly reported system malfunction 3, and immediately replaced the patient with an iabp machine for treatment.No harm was caused to the patient, and the engineer was immediately contacted for maintenance and testing".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4), the reported complaint of "system error 3 alarm" is not able to be confirmed.No part or recorder strip was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
AC3 OPTIMUS IABP NA/AJLA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CO
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17585964
Report Number3010532612-2023-00472
Device Sequence Number4917280
Product Code DSP
UDI-Device Identifier30801902091254
UDI-Public30801902091254
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0701
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown